# SDR SWAA114560

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 60,222 hours, 50,996 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 6547952358
- Part serial: 2137
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND AFT CARGO DOOR CRACKED ON LOWER T BEAM COMMON TO AFT LOWER STOP FITTING.  REMOVED AND REPLACED DOOR PER MM AND EA.
